# SDR AUS20040512

- Difficulty date: June 15, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: HC546J0032
- Condition: Cracked
- Location: Nacelle/Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1, NR 3 AND NR 4 PYLONS HAD NR 4 RIB CRACKED IN THE LOWER FLANGE RADIUS.  PYLON NR 1, CRACK LENGTH 22.86MM (0.9IN) PYLON NR 3, CRACK LENGTH 12.7MM (0.5IN) PYLON NR 4, CRACK LENGTH 20.32 (0.8IN).
